# SDR FDEA201107293023

- Difficulty date: July 29, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 39,110 hours, 23,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: A5381222520100
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR FOUND AT FR 52-53 RT FUSE SKIN MLG BAY CUTOUT AREA AFT CORNER,  SKIN EVALUATED ON NRC N00570 AND FOUND TO NOT CONFORM TO ANY APPROVED DOCUMENTATION.  DOUBLER REPAIR INSTALLED ON EA 6-5315-150928
